IDEAS home Printed from https://ideas.repec.org/a/bes/jnlbes/v23y2005p211-225.html
   My bibliography  Save this article

Kernel Estimation of Average Derivatives and Differences

Author

Listed:
  • Coppejans, Mark
  • Sieg, Holger

Abstract

No abstract is available for this item.

Suggested Citation

  • Coppejans, Mark & Sieg, Holger, 2005. "Kernel Estimation of Average Derivatives and Differences," Journal of Business & Economic Statistics, American Statistical Association, vol. 23, pages 211-225, April.
  • Handle: RePEc:bes:jnlbes:v:23:y:2005:p:211-225
    as

    Download full text from publisher

    File URL: http://www.ingentaconnect.com/content/asa/jbes/2005/00000023/00000002/art00011
    File Function: full text
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to search for a different version of it.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Yulia Kotlyarova & Marcia M Schafgans & Victoria Zinde-Walsh, 2011. "Adapting Kernel Estimation to Uncertain Smoothness," STICERD - Econometrics Paper Series 557, Suntory and Toyota International Centres for Economics and Related Disciplines, LSE.
    2. Rendon, Silvio, 2007. "Does Wealth Explain BlackWhite Differences in Early Employment Careers?," Journal of Business & Economic Statistics, American Statistical Association, vol. 25, pages 484-500, October.
    3. Yukitoshi Matsushita & Taisuke Otsu, 2017. "Likelihood inference on semiparametric models: Average derivative and treatment effect," STICERD - Econometrics Paper Series 592, Suntory and Toyota International Centres for Economics and Related Disciplines, LSE.
    4. Kaido, Hiroaki, 2017. "Asymptotically Efficient Estimation Of Weighted Average Derivatives With An Interval Censored Variable," Econometric Theory, Cambridge University Press, vol. 33(05), pages 1218-1241, October.
    5. Lee, Myoung-jae & Kim, Young-sook, 2007. "Multinomial choice and nonparametric average derivatives," Transportation Research Part B: Methodological, Elsevier, vol. 41(1), pages 63-81, January.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:bes:jnlbes:v:23:y:2005:p:211-225. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Christopher F. Baum). General contact details of provider: http://www.amstat.org/publications/jbes/index.cfm?fuseaction=main .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.